A characterization of
Commentationes Mathematicae Universitatis Carolinae (1980)
- Volume: 021, Issue: 2, page 379-383
- ISSN: 0010-2628
Access Full Article
topHow to cite
topReferences
top- K. HOFFMAN I. M. SINGER, Maximal algebras of continuous functions, Acta Math. 103 (1960), 217-241. (1960) MR0117540
- J. FUKA, Zametka k maksimal'nosti nekotorych algebr funkcij, (Russian), Čas. pěst. mat. 93 (1968), 346-348. (1968) MR0251539
- W. BADÉ P. CURTIS, Jr., Embedding theorems for commutative Banach algebras, Pacif. J. Math. 18 (1966), 391-409. (1966) MR0202001
- W. BADÉ P. CURTIS, Jr., Banach algebras on F-spaces, Function Algebras, edit. F. T. Birtel, Scott, Foresman and Co., Tulane 1966, 90-92. (1966) MR0194921
- R. B. BURCKEL, Characterizations of among its subalgebras, Lecture Notes 6, Dekker, New York 1972. (1972) Zbl0252.46047MR0442687